Electron. J. Diff. Eqns., Vol. 2004(2004), No. 38, pp. 1-19.

New characterizations of asymptotic stability for evolution families on Banach spaces

Sorina Barza, Constantin Buse, & Josip Pecaric

We generalize the Datko-Rolewicz theorem on exponential stability in the non-autonomous case. Also, we extend the results obtained by Jan van Neerven [18]

Submitted March 10, 2004. Published March 22, 2004.
Math Subject Classifications: 47A30, 93B35, 35B40, 46A30.
Key Words: Evolution family of bounded linear operators, uniform exponential stability, Datko-Rolewicz theorem.

Show me the PDF file (231K), TEX file, and other files for this article.

  Sorina Barza
Department of Mathematics, Karlstad University
Universitetgatan 2, 65188-Karlstad, Sweden
email: Sorina.Barza@kau.se
Constantin Buse
Department of Mathematics
West University of Timisoara
Bd. V. Parvan 4, 300223-Timisoara, Romania
e-mail: buse@hilbert.math.uvt.ro
  Josip Pecaric
Faculty of Textile Technology, University of Zagreb
Pierottijeva 6, 10000-Zagreb, Croatia
email: pecaric@element.hr

Return to the EJDE web page